Novel Exact and Solitary Wave Solutions for The Time-Fractional Nonlinear Maccari's System

Authors

  • Boubekeur Gasmi Higher School of Management and Digital Economy, Kolea, Tipaza, Algeria
  • Lama Alhakim Department of Management Information Systems and Production Management, College of Business & Economics, Qassim University, P.O. BOX 6666, Buraidah, 51452, Saudi Arabia
  • Yazid Mati Department of Management Information Systems and Production Management, College of Business & Economics, Qassim University, P.O. BOX 6666, Buraidah, 51452, Saudi Arabia
  • Alaaeddin Moussa Department of Management Information Systems and Production Management, College of Business & Economics, Qassim University, P.O. BOX 6666, Buraidah, 51452, Saudi Arabia
  • Ali Akgül Department of Mathematics, Art and Science Faculty, Siirt University, 56100 Siirt, Turkey
  • Rania Wannan Department of Applied Mathematics, Faculty of Applied Science, Palestine Technical University-Kadoorie, Tulkarm P 305, Palestine
  • Jihad Asad Department of Physics, Faculty of Applied Science, Palestine Technical University- Kadoorie, Tulkarm P 305, Palestine https://orcid.org/0000-0002-6862-1634

DOI:

https://doi.org/10.37256/cm.4420232660

Keywords:

three coupled Maccari system, the double auxiliary equation method, bifurcation, conformable fractional derivative, exact solutions

Abstract

The purpose of this research is to find analytical solutions to the time-fractional nonlinear Maccari system. The double auxiliary equation method, which has never been used before, is used to obtain these solutions. The method is cleverly applied, resulting in the generation of nine new exact solitary wave solutions that have never been found before. We also describe the system’s dynamic behavior and the bifurcation of traveling waves. Finally, we show some solutions with different coefficient values that correspond to the nine discovered solutions graphically.

Downloads

Published

2023-11-14

How to Cite

1.
Gasmi B, Alhakim L, Mati Y, Moussa A, Akgül A, Wannan R, Asad J. Novel Exact and Solitary Wave Solutions for The Time-Fractional Nonlinear Maccari’s System. Contemp. Math. [Internet]. 2023 Nov. 14 [cited 2024 May 28];4(4):937-50. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/2660